Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ScoobyDoo

Life After Accuntane

I haven't posted in a long time...

I hardly think about my skin anymore. It's been 18 months since I stopped my course. I am still clear. I do get an EXTREMELY mild break out on my back just prior to my period. But with OTC products (Pan Oxyl Soap and Salicylic Acid pads) it clears up almost immediately.

I had a facial about a month ago and the gal who did it was amazed at my skin. She kept telling me I had no pores.

The only lingering effects are dry lips (they just feel tight when I don't use aquaphor) and dry eyes...but I started a job a year ago that is mostly computer work. My optometrist said dry eyes from computers and office air (our air conditioner is on most of the time) is totally normal.

Accutane was my miracle cure!

Share this post


Link to post
Share on other sites

Really happy for u!! Hope u stay that way for good :)

Thanks a lot for sharing your success story and raising the morale of all us current taners!

Share this post


Link to post
Share on other sites

Terrific! I get so encouraged when I read the success stories of post taners. Hopin' this works for me!

Share this post


Link to post
Share on other sites

I'm so happy for you and this gives me hope! I hear ya on the dry eyes/office/computer stuff. It was bad for me before 'tane, horrible during treatment, and still bad after. How dare we sit in air conditioned offices looking at computers all day. ;) I hope beyond hopes that you are "cured". Thanks for updating!

Share this post


Link to post
Share on other sites
really pleased for you.

im nearly a year clear now after accutane but same as you i occasional get them on my back. nothing to do with my period though

Living with 3 boys...ages 12, 9, and 44...I'm pretty convinced you all have your own type of PMS!!

:D

Share this post


Link to post
Share on other sites

I am in my final weeks of Accutane (Sortet). It has done wonders!!! My face is as clear as it has ever been. I hope it stays this way when I am no longer taking it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×